Advertisement

Communications in Mathematical Physics

, Volume 203, Issue 3, pp 551–572 | Cite as

Yangian Realisations from Finite ?-Algebras

  • E. Ragoucy
  • P. Sorba

Abstract:

We construct an algebra homomorphism between the Yangian Y(sl(n)) and the finite ?-algebras ?(sl(np),n.sl(p)) for any p. We show how this result can be applied to determine properties of the finite dimensional representations of such ?-algebras.

Keywords

Dimensional Representation Algebra Homomorphism Finite Dimensional Representation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • E. Ragoucy
    • 1
  • P. Sorba
    • 2
  1. 1.Theory Division, CERN, CH-1211 Genève 23, Switzerland. E-mail: ragoucy@lapp.in2p3.frCH
  2. 2.Laboratoire de Physique Théorique LAPTH, LAPP, BP 110, F-74941 Annecy-le-Vieux Cedex, France. E-mail: sorba@lapp.in2p3.frFR

Personalised recommendations